# SDR SWIA202265441

- Difficulty date: April 22, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,169 hours, 38,974 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WING OVHT WARNING MESSAGE IN CLIMB, FOLLOW QRH, MESSAGE DIDNÂ€™T CLEAR.  / FA REPORTS CABIN SMELLS LIKE RUBBER BURNING.   (FLIGHT 5735 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24708232 WITH THE FOLLOWING CORRECTIVE ACTION: "FOR RUBBER BURNING SMELL SEE THE FOLLOWING CPS: / CP 24710772 FOR COMPLETION OF FIM 21-21-00. / CP 24710534 FOR REPLACEMENT OF THE LH AND RH WATER SEPARATOR ASSEMBLY. / CP 24710536 FOR ISOLATING BLEED SOURCES WHILE OPERATING ENGINES AND APU. / FOR THE WING OVHT WARNING MESSAGE SEE THE FOLLOWING CPS: / CP 24708431 FOR THE REPLACEMENT OF THE RH OVERHEAT SENSOR, CONTROL SENSOR, AND STANDBY THERMAL SWITCH.  / CP 24708433 FOR LH OVERHEAT AND SUFFICIENT HEAT RESISTANCE CHECKS. / CP 24711747 FOR FUNCTION CHECKS OF THE LH STANDBY THERMAL SWITCH, BACKUP SUFFICIENT HEAT SWITCH, STANDBY OVERHEAT SWITCH. / "
